# SDR ZYWA100162

- Difficulty date: April 3, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tach Generator
- Part number: 645500071
- Part serial: 19969
- Condition: Leaking
- Location: Rotor
- Part time: 3,593 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR LEAKS AT BODY.  REMOVED AND REPLACED TACH GENERATOR.
